MAUDE Adverse Event Report: MACROMEDICS B.V. BREASTBOARD LX; PATIENT POSITIONING BASEPLATE

MACROMEDICS B.V. BREASTBOARD LX; PATIENT POSITIONING BASEPLATE
Catalog Number 122500
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Photographs and inspection showed multiple areas of damage, appearing to be from misuse of the device.The splinters occurred from using the device after damage.
 
Event or Problem Description
It was reported that a radiation therapist ended up with 6 or 7 carbon fibre splinters in their hand from use of the damaged device.The splinters were removed by a nurse.

Brand Name
BREASTBOARD LX
Common Device Name
PATIENT POSITIONING BASEPLATE
Manufacturer (Section D)
MACROMEDICS B.V.
kouwe hoek 18
waddinxveen, 2741 PX
NL  2741 PX
MDR Report Key7669121
Report Number3010701021-2018-00001
Device Sequence Number16373947
Product Code LNH
UDI-Device Identifier08719425702056
UDI-Public08719425702056
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2018
Report Date (Section F) 07/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number122500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/26/2017
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer07/27/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2017
Initial Report FDA Received Date07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;